# SDR 2003UALA00897

- Difficulty date: November 24, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N645UA
- Make and model: Boeing 767322
- Aircraft serial: 25280
- Aircraft time: 53,166 hours, 8,515 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STATION 246 STIFFENER IS CRACKED AT LBL 26, FWD SIDE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED STIFFENER PER SRM 51-40-2 AND BAC DWG 141T5814.
